MathSciNet Relay Station
MathSciNet bibliographic data
MR626860 81D99
Louck, J. D. Extension of the Kibble-Slepian formula for Hermite polynomials using boson operator methods. Adv. in Appl. Math. 2 (1981), no. 3, 239–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement